MathSciNet Relay Station
MathSciNet bibliographic data
MR2445062 90C35 (05C85)
Bayati, Mohsen; Shah, Devavrat; Sharma, Mayank Max-product for maximum weight matching: convergence, correctness, and LP duality. IEEE Trans. Inform. Theory 54 (2008), no. 3, 1241–1251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement